Clinical and experimental dermatology · 2021
Erythema annulare centrifugum induced by COVID-19 vaccination.
Клинический случайПисьмо в редакциюНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kim J C, Lee S Y, Kang S Y, Kim H O, Park C W, Chung B Y
Аннотация
With the expansion of the COVID-19 vaccination drive, an increasing number of adverse effects are surfacing. A 74-year-old woman presented with multiple erythematous and itchy patches on several sites. She had no relevant medical history, apart from the first AZD1222 vaccination 1 month previously. Microscopically, epidermal changes, including mild spongiosis and parakeratosis, were observed. Tight perivascular lymphocytic infiltration (coat-sleeve pattern) was also observed in the dermis. The final diagnosis was erythema annulare centrifugum (EAC) induced by SARS-CoV-2 vaccination. Based on this report, dermatologists should be aware of the possibility of EAC from the AZD1222 vaccination.